# SDR QXEA2011092800901

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SKIN STRAP OTBD OF STR 32P IS CORRODED FR 71.2 TO FR 216.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3957.  APPLIED ALODINE, PRIMER, PAINT AND CPC AS REQUIRED IAW RD 8/4-53-3957.  COMPLIED WITH RD 8/4-53-3957 AND TASK CARD RD 8/4-53-3957.
